| Catalog Number |
RBYPODJ15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery using pod packing coils (podjs).During the procedure, the physician successfully placed a ruby coil using a lantern delivery microcatheter.The physician then attempted to place a podj, however the coil unintentionally detached.Therefore, the physician used a snare device to remove the podj.The procedure was then completed using additional coils and the same microcatheter.There was no report of an adverse effect to the patient.